IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 91, Number 1

All articles in this issue are freely accessible.

Recursive functionals and quantifiers of finite types. I
S. C. Kleene.
Trans. Amer. Math. Soc. 91 (1959), 1-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102480
Pansions and the theory of Fourier transforms
Jacob Korevaar.
Trans. Amer. Math. Soc. 91 (1959), 53-101
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104975
On the distributivity and simple connectivity of plane topological lattices
Lee W. Anderson.
Trans. Amer. Math. Soc. 91 (1959), 102-112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102575
Classical differential equations on manifolds
L. Auslander and L. Markus.
Trans. Amer. Math. Soc. 91 (1959), 113-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104260
On an integral of Marcinkiewicz
Daniel Waterman.
Trans. Amer. Math. Soc. 91 (1959), 129-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0103953
Composita, equations, and freely generated algebras
A. Nerode.
Trans. Amer. Math. Soc. 91 (1959), 139-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0104609
The existence of certain types of manifolds
M. L. Curtis and R. L. Wilder.
Trans. Amer. Math. Soc. 91 (1959), 152-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0102817
On the representation of cardinal algebras by directed sums
A. Bruce Clarke.
Trans. Amer. Math. Soc. 91 (1959), 161-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0106199
American Mathematical Society